# SDR SIMA983263

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4122010003
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,675 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3626 - AFTER TAKEOFF, THE NR 1 ENGINE FEATHERING PUMP CIRCUIT BREAKER POPPED.  CREW RESET IT AND IT POPPED AGAIN.  REMOVED AND REPLACED FEATHERING PUMP.  OPERATIONAL CHECK GOOD.  (M)
